Top answers from doctors based on your search:
Disclaimer

symptoms of an allergic reaction to lemon oil

A 32-year-old member asked:
Dr. Corey Clay
9 years experience Allergy and Immunology
Usually a rash: Most common reaction to tea tree oil involves a chronic allergic dermatitis and may appear similar to a nasty reaction to poison ivy.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 42-year-old member asked:
Dr. Morris Westfried
45 years experience Dermatology
Possible: If you feel you are allergic limit exposure and test to other unrelated product.
A 33-year-old member asked:
Dr. Joram Seggev
Specializes in Allergy and Immunology
Stop and try again: If you are sure you had a reaction, stop using it. If not, stop just for 5 days, then apply a little bit to your forearm, cover it with a non-stick dr ... Read More
A 37-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Hydrocortisone cream: A Hydrocortisone cream may help but allergy to almond oil is rather rare.
A 47-year-old member asked:
Dr. Michael H. T. Sia
30 years experience Pediatrics
Yes: In rare cases, mineral oil can cause a contact rash that manifests itself with redness, swelling, and sometimes blistering and itching of the skin. I ... Read More
A 48-year-old member asked:
Dr. Tracy Sinha
52 years experience Allergy and Immunology
Quit: First thing quit that oil, 1% h-c cream and Benadryl (diphenhydramine) and caladryl lotion.
A member asked:
Dr. Jeffrey Rosch
48 years experience Allergy and Immunology
Avoidance: Sounds like a contact dermatitis. Avoidance is only long term effective treatment. A full face shield might help temporarily. That should be a workma ... Read More
A 30-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Not usually: However nasal congestion can trigger migraine (at least in my experience). It is unlikely that if one is allergic to a nut , one would react to the o ... Read More
2
2 thanks
A 42-year-old member asked:
Dr. Joram Seggev
Specializes in Allergy and Immunology
Stop using it: If you develop an allergic skin reaction to a chemical, first stop using it. If this is not enough, try Hydrocortisone 1% otc for a few days. If no be ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Joy Jackson
18 years experience Family Medicine
It : It sounds like you could be dealing with a vaginal yeast infection. Often times yeast infections will cause severe itching and may even lead to cuts/a ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month